Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Scattering of an electromagnetic wave from dielectric bodies of irregular shape

Not Accessible

Your library or personal account may give you access

Abstract

Cross sections for an electromagnetic wave scattered from dielectric bodies of irregular shape have been obtained. The boundary conditions are reduced to a set of linear algebraic equations whose variables are the expansion coefficients of the electric and magnetic fields. Numerical results are compared with the exact solution for oblate spheroids and good agreement is obtained despite the Rayleigh hypothesis implicitly used in the formulation. The procedures used by Chylek, Grams, and Pinnick to fit the experimental data are also examined and discussed.

© 1979 Optical Society of America

Full Article  |  PDF Article
More Like This
Scattering of electromagnetic waves by arbitrarily shaped dielectric bodies

P. Barber and C. Yeh
Appl. Opt. 14(12) 2864-2872 (1975)

Scattering of light by dielectric particles: statistical theory

Cynthia K. Whitney
J. Opt. Soc. Am. 69(11) 1554-1566 (1979)

Scattering from an eccentrically stratified dielectric sphere

J. G. Fikioris and N. K. Uzunoglu
J. Opt. Soc. Am. 69(10) 1359-1366 (1979)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (63)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved